# SDR IXXA10WSAP045S

- Difficulty date: December 31, 2009
- Submitted: January 25, 2010
- Operation: Air carrier
- Aircraft: N761CX
- Make and model: Boeing 767223
- Aircraft serial: 22318
- Aircraft time: 68,682 hours, 15,453 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Bs 801-803
- Part time: 68,682 hours, 15,453 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP FOUND CORROSION ON LOWER KEELBEAM LT INBD FLANGE BETWEEN STA 801-803.  REMOVED CORROSION. FOUND WITHIN LIMITS. CLEANED, TREATED, PRIMED AND PAINTED IAW SRM 53-50-12 FIGURE 101 REV 101, 20-10-03 REV 036, AND 51-20-01 REV 101.
